# SDR GTIA2015032701542

- Difficulty date: March 27, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 32,442 hours, 15,410 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R2 DOOR WITH NITROGEN IAW AMM 32-10-00-210-009.  OPS CHECK GOOD.
